Larisa Biris
Larisa Biris
Adresă de e-mail confirmată pe e-uvt.ro
TitluCitat deAnul
On asymptotic behaviors for linear skew-evolution semiflows in Banach spaces
M Megan, C Stoica, L Buliga
Carpathian Journal of Mathematics, 117-125, 2007
142007
Trichotomy for linear skew-product semiflows
M MEGAN, C STOICA, L BULIGA
Applied Analysis and Differential Equations, 227-236, 2007
42007
Trichotomy for linear skew–product semiflows
LB M. Megan, C. Stoica
Applied Analysis and Differential Equations, 227-236, 2007
42007
On uniform exponential instability property of evolution operators in Banach spaces
L Biris
Analele Universitatii de Vest din Timisoara 47 (1), 2009
32009
Nonuniform exponential trichotomy for linear difference equations in Banach spaces,
LB M. Megan
Hot Topics in Operator Theory, Theta Ser. Adv. Math., 145-150, 2008
3*2008
On exponential instability in Banach spaces
MM L. Biriș
Proc. of the 12th Symp. of Mathematics and its Applications, 52-57, 2009
2*2009
Functionals on normed function spaces and exponential instability of linear skew-product semiflows
M Megan, L Buliga
Bulletin of the Belgian Mathematical Society-Simon Stevin 14 (2), 355-362, 2007
22007
Functionals on normed function spaces and exponential instabilily of linear skew-product semiflows
M. Megan, L. Buliga
Bull Belg Math Soc Simon Stevin 14 (2), 355-362, 2007
22007
Hopf bifurcation analysis of pathogen-immune interaction dynamics with delay kernel
M Neamțu, L Buliga, FR Horhat, D Opriș
Mathematical Modelling of Natural Phenomena 2 (1), 44-61, 2007
12007
Functionals on normed sequence spaces and exponential instability of linear skew-product semiflows
L Buliga, M Megan
INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS 30 (1), 133, 2006
12006
Remarks on Generalized Stability for Difference Equations in Banach Spaces
IL Popa, LE Biriș, T Ceaușu, T Li
Electronic Notes in Discrete Mathematics 70, 77-82, 2018
2018
On Uniform Exponential Trisplitting of Discrete Skew-product Semiflows
LE Biriș, T Ceaușu, CL Mihiț, IL Popa
Electronic Notes in Discrete Mathematics 67, 91-96, 2018
2018
On a concept of exponential dichotomy for cocycles of linear operators in Banach spaces
L Biris, M Megan
BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE …, 2016
2016
On Exponential Trichotomy of Cocycles over Semiflows
L Biriș, R Retezan
Annals of West University of Timisoara-Mathematics 52 (1), 17-27, 2014
2014
On instability of real functions
NS L. Biris, T. Ceausu
Buletinul Stiintific al UPT 73 (1), 68-75, 2014
2014
On some concepts of stability and instability for cocycles of linear operators in Banach spaces
LB M. Megan, T. Ceausu
An Operator Theory Summer, Theta Ser. Adv. Math., 69-79, 2012
2012
Exponential instability of semigroups of linear operators in terms of functionals on normed sequence spaces (pp. 11-18)
L Buliga, M Megan
Analele Universitatii de Vest din Timisoara 44 (2), 2011
2011
FUNCTIONALS ON NORMED SEQUENCE SPACES AND UNIFORM EXPONENTIAL INSTABILITY OF EVOLUTION OPERATORS.
M Megan, L Biriș
Studia Universitatis Babes-Bolyai, Mathematica, 2009
2009
POINTWISE EXPONENTIAL TRICHOTOMY OF LINEAR SKEW-PRODUCT SEMIFLOWS
M Megan, L Biris
ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA …, 2008
2008
On exponential trichotomy of semigroups of linear operators
LB M. Megan
Bul. Stiinț Univ. Polit. Timiș. Ser. Mat. Fiz., 30-35, 2007
2007
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20